Metrics

From
An Inverse Coefficient Problem for a Parabolic Equation under Nonlocal Boundary and Integral Overdetermination Conditions by Oussaeif Taki-Eddine and Bouziani Abdelfatah International Journal of Partial Differential Equations and Applications. 2014, 2(3), 38-43 doi:10.12691/ijpdea-2-3-1
Views
12721
Html 12076
Abstract 645
20 June 2014 (publication date) through 30 October 2020 *
22.80 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5142
PDF2900
Epub752
XML1040
PPT0
Figures253
Tables197
Export: 2047
RIS650
BibTex667
Endnote730
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com